# SDR CALA9700889

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT INBOARD AND OUTBOARD ENDS OF NR 2 LEADING EDGE FLAP ACTUATOR ATTACH BRACKET.  THE BRACKET WAS REMOVED, A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
